In this paper we discuss the ω-limit sets of a flow using the Conley theory, chain recurrence and Morse decompositions. Our results generalize and improve the related result in [Schropp J. A reduction principle for ω-limit sets. Z Angew Math Meth 1996;76(6):349-56], and we also show how they can be used as a basis for some new criteria for the existence of periodic orbits.
All Science Journal Classification (ASJC) codes
- Statistical and Nonlinear Physics
- Physics and Astronomy(all)
- Applied Mathematics